I've mainly had site reation side effects and that's all. Right after the injection I get some swelling and redness but it goes away after about 30 minutes. I can still feel all my shots (16 so far) and what I mean by that is I can still feel a little lump. You can check out my blog to see the site reaction from my first & second injection. Both were in my arms which are the worse.
Go here to see...
Yesterday and Friday I experienced what was probably heart palpitations. I called the nurse at Shared Solutions (Copaxone) and she said that heart palpitations are a possible side effect of Copaxone but that she thought it was odd that I started to get it almost 8 hours after my shot. She said it may be the Copaxone or it may not. Either way, she eased my mind a bit and they went away soon after my phone call.
Then I got them again yesterday, again about 8 hours or so after my shot. Part of me thinks I'm nuts and just freaking out over nothing but I swear I feel something. It also feels shaky in my chest, kind of like vibrating. I don't think it's related to the Copaxone though.
Check out my other link below and you can see my Copaxone bill. It's for a one month supply. Thankfully, I have probably the best insurance in the US so I only had to pay $0.09 of an over $2,600 bill.
My blog has a lot of truth in it about Copaxone and everything else I've been through. Some of it you may not want to hear but it is really easier than I expected it to be. And just know that you have a fellow MS'er just 30 minutes away (maybe 20 the way I drive) and we can get together and complain or eat
whenever you want. LOL!
Oh, and I've heard that steroids help treat a flare up of symptoms in MS but they don't have long term effects so they can't help control future relapses. I've also heard that when you come off of steroids, it sucks. Very fatigue, weak, and who knows what else.